# SDR QXEA2019102100388

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 42,138 hours, 44,249 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 9670021
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 HYD ISO VLV CAUTION DURING CLIMB. RAN E&A CHECKLIST. DIVERT TO PDX. BRAKES WORKED ON LANDING. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED #1 HYD ISO VLV OUTPUT PRESSURE SWITCH IAW AMM TASKS 29-30-11-000-801 AND 29-30-11-400-801 FOR PRECAUTIONARY MEASURES. REF FIM TASK 29-10-00-810-801. LEAK CHECKS GOOD. TESTS GOOD. AIRCRAFT RETURNED TO SERVICE.
